Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why i keep getting nausea and headaches ?

hi, my mpv is low, i have tachacardia with low blood pressure , chronic fatigue for years, dizzy, light headed at times, pain inside legs and arms, now in hands, major mental challenges, sometimes chest pain , numbness or tingling. 28 yrs old, 5/2, 110lbs, always been thin, shortness of breath nausea and headaches when i was a child which went away, came back as a teen, then went away and back again during pregnancy, getting worse. Chronic laying down (going insaine bc im a thinker and want to do so many things n have so many ideas but feels like im pushing heavy metal or against magnets to do anything) unless taking major stimulant medicine.
Asked On : Fri, 29 Jul 2011
Answers:  1 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., The MVP Mitral valve Prolapse.., is seen mostly in tall thin persons..,
The major symptoms will be palpitation, mild chest discomfort..,
Other than this there will not be any serious complications or problems.., ECHO will make the Diagnosis.., the treatment is to exert more by working or sports, sedentary life style.., Treatment is , Propranolol is given dosage depends on the symptoms..., consult an cardiologist for more details..
Hope I have answered your question..

Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor